# SDR DALA2018030601423

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 69,636 hours, 14,081 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Condition: Tripped
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  FUEL WAS REPORTED BEING DUMPED OUT OF THE LEFT WING DURING A LEFT TURN.  ELECTED TO RETURN TO DEPARTURE.   DECLARED AN EMERGENCY AND LANDED .   FOUND LEFT PRESSURE RELIEF VALVE TRIPPED.  R & R THE LEFT WING PRESSURE RELIEF VALVE IAW AMM 28-13, OPS AND LEAK CHECKED GOOD.
